# SDR UALA2012012400484

- Difficulty date: January 24, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 44,416 hours, 5,426 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 746
- Condition: Sheared
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BUG FAULT AFTER ENG START.  RT BACKUP GENERATOR HAS SHEARED SHAFT WITH MNTC MSG# 24-46010.  NO TIME TO REPLACE.  DEFERRED ASSOCIATED PFC INTERFACE MSG.  SEE DEF#495.  REPLACED RT BACKUP GEN PER MM.  NO LEAKS FOUND, CHECKS NORMAL.
